A maximum reduced dissipation principle for nonassociative plasticity
Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 9 (1998) no. 2, pp. 115-129
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
The concept of reduced plastic dissipation is introduced for a perfectly plastic rate-independent material not obeyng the associated normality rule and characterized by a strictly convex plastic potential function. A maximum principle is provided and shown to play the role of variational statement for the nonassociative constitutive equations. The Kuhn-Tucker conditions of this principle describe the actual material behaviour as that of a (fictitious) composite material with two plastic constituents, each of which is associative in some suitably enlarged stress and strain spaces. The proposed principle is shown to identify with the classical one in case of associative plasticity. A simple illustrative example is reported.
@article{RLIN_1998_9_9_2_a6,
author = {Polizzotto, Castrenze},
title = {A maximum reduced dissipation principle for nonassociative plasticity},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni},
pages = {115--129},
year = {1998},
volume = {Ser. 9, 9},
number = {2},
zbl = {0922.73015},
mrnumber = {MR1677266},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RLIN_1998_9_9_2_a6/}
}
TY - JOUR AU - Polizzotto, Castrenze TI - A maximum reduced dissipation principle for nonassociative plasticity JO - Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni PY - 1998 SP - 115 EP - 129 VL - 9 IS - 2 UR - http://geodesic.mathdoc.fr/item/RLIN_1998_9_9_2_a6/ LA - en ID - RLIN_1998_9_9_2_a6 ER -
%0 Journal Article %A Polizzotto, Castrenze %T A maximum reduced dissipation principle for nonassociative plasticity %J Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni %D 1998 %P 115-129 %V 9 %N 2 %U http://geodesic.mathdoc.fr/item/RLIN_1998_9_9_2_a6/ %G en %F RLIN_1998_9_9_2_a6
Polizzotto, Castrenze. A maximum reduced dissipation principle for nonassociative plasticity. Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 9 (1998) no. 2, pp. 115-129. http://geodesic.mathdoc.fr/item/RLIN_1998_9_9_2_a6/